# SDR MWEA001220

- Difficulty date: December 4, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 41,864 hours, 14,973 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 593055716
- Condition: Bent
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR BOTTOM INBOARD LEADING EDGE SKIN CORNER BENT.  --  FABRICATED AND INSTALLED REPAIR SKIN.
